# SDR C2XA98CL007

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959510006
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3114 - CREW REPORTED THAT WHEN GEAR WAS CYCLED UP THEY FELT A STRONG VIBRATION FROM THE LEFT MAIN GEAR WITH THE 'A' INDICATION REMAINING ILLUMINATED.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE THE LEFT MAIN GEAR ACTUATOR IAW EMB-120 MM 32-32-10.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
